Tekashi 6ix9ine Was Hospitalized After Ingesting a Combo of Diet Pills and Caffeine

Shannon Barbour
·2 mins read
Photo credit: Kevin Mazur - Getty Images
Photo credit: Kevin Mazur - Getty Images

From Cosmopolitan

  • Tekashi 6ix9ine was reportedly hospitalized after mixing diet pills and caffeine after taking more than the suggested amount on the label.

  • PSA: Diet pills are extremely dangerous and can lead to organ damage and even death.

  • Tekashi is recovering at home.

More celebrity health news to derail your Friday: Tekashi 6ix9ine was reportedly hospitalized after ingesting a dangerous combo of diet pills and caffeine.

According to multiple reports and as covered by People, the rapper was admitted to a Florida hospital after admittedly taking more than the suggested dosage. He told The Shade Room that instead of taking one diet pill, he took two and mixed it with a cup of coffee. After that, his heart rate sped up and he began to "sweat excessively." The celebrity gossip account added that Tekashi is recovering at home and is "doing fine."

The company that sells the pills he took asserts that it can help customers "lose weight fast" "without any unwanted side effects." However, history has proven different. In fact, the pill that Tekashi took was linked to severe organ damage and multiple deaths, and it has reportedly been removed from the market by the FDA multiple times.

That said, it continues to resurface on shelves despite having no clinical research to back up its claims. Though Tekashi was able to go home without any further complications, take this as a major learning lesson about the horrors of diet pills. He was extremely lucky.

Before you consider taking any supplements to aid in any weight loss goals, please remember that you could do so much harm to your body. Good ol' fashion healthy eating, moderation, exercise, and speaking to your doctor before you embark on any major health journeys will always be the best way to go.

You Might Also Like